| Model Number |
9500-174 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a broken sensor wire occurred.The sensor was inserted into the back of upper arm on (b)(6) 2025.Data was received but not investigated as data will not confirm the issue.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).